MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Codes Use of Device Problem (1670); Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform in the complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The customer reported the autopulse platform (sn (b)(6)) displayed user advisory (ua) 45 (not at "home" position after power-on/restart) message that could not be cleared.The drive shaft is hard to turn.This was noticed during shift check.No patient involvement.
 
Additional Manufacturer Narrative
The customer reported complaint that the autopulse platform (sn (b)(6) displayed user advisory (ua) 45 (not at "home" position after power-on/restart) message and the driveshaft was hard to turn was confirmed during archive data review and functional testing.The root cause for the ua45 error was due to the driveshaft not being at "home position." usually, the error message can be easily cleared by pulling up the lifeband until the chest bands are fully extended.This action will move the driveshaft to its home position.However, in this case, it was observed that the encoder driveshaft was difficult to rotate due to the heavily sticky clutch plate, likely caused by sharp edges from all 12-hex edges of the armature plate, or due to burrs on the clutch rotor's surface, likely attributed to normal wear and tear.This would likely cause the user difficulty pulling up the lifeband completely.During visual inspection, a sticky clutch plate was observed, related to the reported complaint.A review of the archive data showed ua45: thus, confirming the reported complaint.The autopulse platform failed initial functional testing due to the displayed ua45 upon powering up the platform; thus, confirming the reported complaint.The admin menu was accessed to manually rotate the encoder driveshaft to the home position.The clutch plate was deburred to remedy the reported complaints of ua45 and difficulty in turning the driveshaft.Following the service, the autopulse platform passed the run-in and final tests without any faults or errors.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for autopulse platform with serial number sn (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key23885576
Report Number3010617000-2025-00888
Device Sequence Number9605389
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown